Journal article icon

Journal article

SIMPLE MODEL OF A FRIEDMANN UNIVERSE FILLED WITH A QUANTIZED SCALAR FIELD

Abstract:

IT is widely felt that the ultimate resolution of the problem of gravitational collapse awaits the formulation of a good theory of quantum gravity. Recently, however, it has been suggested (L. Parker and S. A. Fulling, unpublished) that singularities may be avoided because of quantum effects of the matter distribution rather than those of the gravitational field. When the radius of curvature of space-time becomes of the order of, say, 10-13 cm one expects that the matter distribution might be...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/252554a0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NATURE
Volume:
252
Issue:
5484
Pages:
554-555
Publication date:
1974
DOI:
ISSN:
0028-0836
URN:
uuid:b0f2b80a-5c88-44f9-9d54-cc3acc3791a4
Source identifiers:
30062
Local pid:
pubs:30062
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP